# SDR SWAA2021050367277

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,943 hours, 31,442 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: PARTNUMBER
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE ATTACHMENT/GIRT BAR IN LOW ; / REATTACHED/ADJUSTED VELCRO ATTACHMENTS ON SLIDE/GIRT BAR PER SIP
